Journal of the American Mathematical Society. Volume 18, Number 1, 2005
Journal of the American Mathematical Society Contents of Volume 18, Number 1 Polylogarithms, regulators, and Arakelov motivic complexes A. B. Goncharov J. Amer. Math. Soc. 18 (2005), 1-60. Multidimensional viscous shocks I: Degenerate symmetrizers and long time stability...
Spremljeno u:
Glavni autor: | |
---|---|
Format: | Članak |
Jezik: | English |
Izdano: |
American Mathematical Society
2009
|
Teme: | |
Online pristup: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/101 |
Oznake: |
Dodaj oznaku
Bez oznaka, Budi prvi tko označuje ovaj zapis!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Budi prvi tko komentira!